Just now experiencing hives
That is a very common side effect. Try some Benadryl. You may want to let your dr know.
I didn't, but I have heard from many who did, and it is a listed side-effect. Tell the Dr.
I didn't have a problem with hives and prozac but had a terrible time with a terrible itchy rash on effexor., It was awful.
I got a terrible rash all around my midsection. It didn't hurt, but was a bright orange in color. It's a shame because I really liked Prozac. I was only on it for about 2 weeks before changing.
I've been taking Prozac for about 2 months now, I have experienced hives that itch very badly and appear all over my body. When I first began taking the medication the hives slowly began to form and picked up over time. Now I have them on my back, face, chest, legs, even the sides of my breast .
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Oct 2011 • 1 answer
Updated 11 Jan 2013 • 1 answer
Updated 9 Mar 2018 • 2 answers
Updated 30 Nov 2016 • 1 answer
Updated 11 Feb 2018 • 1 answer